i recently took an antibiotic and noticed that evry food i ate had a burning sinsation especially chocolate. i was told tostop taking medication because i was having a reaction to it. my problem is that two weeks later the food no longer tastes hot but the lining of my lips inside still burn and especially if i drink something. should i still be having this problem or does it sound like something else

Leave Comment

Comments

  • Dr.Ritz

    Dr.Ritz 04 - July - 2011, at 10:57 AM

  • If after stopping the medication the sensation has decreased then it looks like that your sensation is because of allergy to medication. Give it some more time as the skin inside the lips is quite sensitive and it takes time to heal. You can wait for another one week and till then make sure that this area is not irritated further and maintain good oral hygiene. You can apply some topical anesthetical gel available otc to control the senstion. For maintaining good oral hygiene you can read this article... http://www.identalhub.com/article_good-oral-hygiene-231.aspx

Free Dental Consultation